Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 6, Issue 2, Pages 297-305
http://dx.doi.org/10.1155/S0161171283000253

An amenability property of algebras of functions on semidirect products of semigroups

Department of Mathematics, U. S. Naval Academy, Annapolis, MD 21402, USA

Received 2 March 1982; Revised 28 June 1982

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let S1 and S2 be semitopological semigroups, S1 τ  S2 a semidirect product. An amenability property is established for algebras of functions on S1 τ  S2. This result is used to decompose the kernel of the weakly almost periodic compactification of S1 τ  S2 into a semidirect product.